# SDR USAA2014121500004

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 4,978 hours, 810 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 4,987 hours, 810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, FLIGHT DECK SMELLED BURNED RUBBER, FLIGHT ATTENDANT CALLED OUT OF 10,000 TO SAY SHE SMELLED BURNED CLOTH, FROM 3L & R TO 4L & R.  CREWMEMBERS COULD SMELL ODOR.    ODOR STARTED AT ACFT RT THEN SPREAD TO LT.  STRONGER ON RT.  INSPECTED AND NO DISCREPANCIES NOTED.  R & R NR 3 TIRE DUE TO POSSIBLE HEAT DAMAGE.
